# SDR TWAA9806911

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47029
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND FLOORBEAM CRACKED AT STATION 617, APPROX 58.6 RBL.  INSTALLED NEW FLOORBEAM PER SRM 51-01, PAGE 1 ITEM C AND SRM 51-30-0.  (M)
